Hypersensitivity reactions caused by carboplatin rarely occur. These reactions can cause lethal complications and make subsequent therapeutic approaches difficult. To date, only a few cases of successful resolution of hypersensitivity by replacement of carboplatin with cisplatin have been reported. We report on a patient with serous papillary extra-ovarian peritoneal carcinoma who developed a hypersensitivity reaction after the 10th weekly administration of carboplatin. Two weeks after reaction, intradermal skin testing with paclitaxel, carboplatin, cisplatin, and mannitol showed intense reaction only to carboplatin. On the basis of these results, the patient was changed to a chemotherapy with cisplatin and paclitaxel. A further eight courses of chemotherapy were administered without evidence of hypersensitivity reactions. Carboplatin seems to be successfully replaceable by cisplatin in case of hypersensitivity reactions.